HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Why Can't I Poop?

default
Posted on Wed, 18 Dec 2019
Question: why can't I poop?
doctor
Answered by Dr. Olgeta Xhufka (2 hours later)
Brief Answer:
Diet changes may be a cause.

Detailed Answer:
Hello dear, welcome Ask a doctor's service.
I read your query and here is my advice.

There are several conditions that can cause you constipation.
Most probable cause can be diet changes recent like using less fibers in your diet, less fruits and vegetables, less water more processed food, flour, diary products.
Lack of physical activity can also contribute to this problem.
Some medications can cause constipation as a side effect such iron supplements, narcotics, antidepressants.
You can write me if you had any of them recently.
Improving your diet can help you.
Using more water and fibers especially prune can help.
You can use laxatives such sena leaves

Hope I have answered the question.
Let me know if I can assist you further.
Note: Revert back with your health reports to get further guidance on your gastric problems. Click here.

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 10156 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Why Can't I Poop?

Brief Answer: Diet changes may be a cause. Detailed Answer: Hello dear, welcome Ask a doctor's service. I read your query and here is my advice. There are several conditions that can cause you constipation. Most probable cause can be diet changes recent like using less fibers in your diet, less fruits and vegetables, less water more processed food, flour, diary products. Lack of physical activity can also contribute to this problem. Some medications can cause constipation as a side effect such iron supplements, narcotics, antidepressants. You can write me if you had any of them recently. Improving your diet can help you. Using more water and fibers especially prune can help. You can use laxatives such sena leaves Hope I have answered the question. Let me know if I can assist you further.